I am a healthy 58 yr old and normally very active. BP was rising over the last year or so to 178/98 and so this Jan my Doc put me on Amlodipine 5mg. Thats when it started. Firstly with a loss of energy, then total loss of stamina, I felt like a Zombie all the time. As the month progressed I started to get forgetful, dizzy spells, very tingly left hand and painful joints all througfh my left side. BP did not drop as fast as hoped so Doc added Lisinopril 2.5mg. Hey... off with the faries now! After two weeks I could not concentrate on anything people were telling me and to the point that I was becoming detached from the real world. And that was only after a couple of weeks on the cocktail. I decided to trial which drug was causing this and first removed the Lisinopril for a few days then swapped over to stopping Amlodipine. Cor.. what a difference. Almost the next day after stopping Amlodipine I started to recover. After just one week people at work are now saying 'welcome back' and I know what they mean. BP not down yet but I am never going near Amlodipine again, its a wrecker!
Has anyone else had anything like my reaction?